Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Severe pain in knee and stiffness. Taking Mobic, no result. Is the pain due to menstruation?

Hello. A couple of days ago I sat down for too long with my legs crossed and underneath me. I was studying with a heavy history book in my lap and lost track of time. My knees started to hurt so bad I could not sleep that night and the pain seems to be getting worse. I have been taking Mobic as well as taking at least two baths for the past three days, but the pain and stiffness has gone all the way up into my lower and mid-back. I also recently started my menstrual cycle, so I figured maybe the pain in my lower back was intense cramping. However, I am starting to feel dizzy in the sense that everything will get fuzzy for a minute, and then it goes away. Should I be concerned or do you think this is a strange mixture of scenarios that are essentially not harmful?
Asked On : Sat, 15 Dec 2012
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Hi,

You need not worry. Symptoms aggrevated because of your dates. For knee problem you can consult your orthopedician. take rest, avoid prolonged standing.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Neurologist Dr. Sandhya Manorenj's  Response
Hi,

You need not worry. Symptoms aggrevated because of your dates. For knee problem you can consult your orthopedician. take rest, avoid prolonged standing.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor